Representing Baer Rings as Endomorphism Rings.
Mathematische Annalen, Tome 190 (1970), pp. 167-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__190_162099,
author = {K.M. RANGASWAMY},
title = {Representing {Baer} {Rings} as {Endomorphism} {Rings.}},
journal = {Mathematische Annalen},
pages = {167--176},
year = {1970},
volume = {190},
zbl = {0198.05701},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__190_162099/}
}
K.M. RANGASWAMY. Representing Baer Rings as Endomorphism Rings.. Mathematische Annalen, Tome 190 (1970), pp. 167-176. http://geodesic.mathdoc.fr/item/MAN_1970__190_162099/